"On the Location of Zeros of Polynomials"
written by Gulshan Singh, Wali Mohammad Shah,
published by American Journal of Computational Mathematics, Vol.1 No.1, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Discovery of novel DPP-IV inhibitors as potential candidates for the treatment of type 2 diabetes mellitus predicted by 3D QSAR pharmacophore models, molecular …
2019
[2] Study of dielectric and electrical behavior of some Biocompatible polymer blends and composites
2017
[3] On the location of eigenvalues of matrix polynomials
2017
[4] On the validity of the Imbert-Fick law: mathematical modelling of eye pressure measurement
2016
[5] VARIATION IN CROP YIELD IN RICE-WHEAT DRYLAND AGROECOSYSTEM: IMPACT OF VARYING RESOURCE QUALITY INPUTS
2015
[6] Self-Supported Lightweight Polyaniline Thin Sheets for Electromagnetic Interference Shielding with Improved Thermal and Mechanical Properties
2015
[7] Effect of fabrication technique on microstructure and electrical conductivity of polyaniline-TiO2-PVA composite material
Procedia Materials Science, 2014
[8] Effect of fabrication technique on microstructure and electrical conductivity of polyaniline-TiO 2-PVA composite material
Procedia Materials Science, 2014
[9] Enestr?m–Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[10] On some special polynomials appearing in orthogonal systems on the unit circle
Analysis, 2014
[11] The Enestr?m–Kakeya theorem encounters the theory of orthogonal polynomials on the unit circle
Linear Algebra and its Applications, Elsevier, 2013
[12] The Enestr?m-Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, Springer-Verlag, 2013
[13] Aproximação numérica de valores próprios de matrizes reais
2012
[14] Location of Zeros of Complex Polynomials
Journal of Advanced Research in Pure Mathematics, 2011
[15] BOUNDS FOR THE ZEROS OF UNILATERAL OCTONIONIC POLYNOMIALS